RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Melkumova, Lana Eduardovna

Total publications: 11 (10)
in MathSciNet: 2 (2)
in Web of Science: 4 (4)
in Scopus: 4 (4)
Cited articles: 5
Citations in Math-Net.Ru: 4
Citations in Web of Science: 10
Citations in Scopus: 6
Presentations: 1

Number of views:
This page:197
Abstract pages:374
Full texts:92
References:39
E-mail:

http://www.mathnet.ru/eng/person77848
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. L. E. Melkumova, S. Ya. Shatskikh, “Maximum likelihood method in de Finetti's theorem”, Theory Probab. Appl., 63:4 (2019), 657–663  mathnet  crossref  crossref  isi  elib  scopus

   2018
2. S. Ya. Shatskikh, L. E. Melkumova, “Glava 9. Sovremennye metody statisticheskoi obrabotki dannykh”: V. V. Alyshev, A. V. Borisenkov, I. S. Brainina, O. V. Goryachkin, i dr., Optimalnye metody obrabotki signalov v sistemakh radiotekhniki i svyazi, Izdatelstvo Samarskogo nauchnogo tsentra RAN, g. Samara, 2018, 254269

   2017
3. L. E. Melkumova, S. Ya. Shatskikh, “Comparing Ridge and LASSO estimators for data analysis”, 201 (2017),, 3rd International Conference Information Technology and Nanotechnology, ITNT-2017 (Samara, Russia, April 2017), Procedia Enginineering, 201, 2017, 746–755  crossref  isi (cited: 7)  scopus (cited: 5)
4. S. Ya. Shatskikh, L. E. Melkumova, “Maximum-likelihood method in de Finettis theorem”, THEORY PROBAB. APPL., 62, no. 4 (The 2nd international conference on stochastic methods ("May 2531, 2017 in the village of Abrau-Durso (at the Moryak Hotel)")), 2017, 640-674  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib
5. L. E. Melkumova, “Sravnenie rezultatov regressionnogo analiza dlya metodov NK, Ridge i LASSO”, Teoriya veroyatnostei i eë primeneniya, 62, # 4 (2-ya Mezhdunarodnaya konferentsiya po stokhasticheskim metodam (Abrau-Dyurso, 25 - 31 maya 2017 g.)), Matematicheskii institut im. V.A. Steklova Rossiiskoi akademii nauk, 2017, 799–839  mathnet (cited: 1)  crossref

   2016
6. S. Ya. Shatskikh, L. E. Melkumova, “Reducing the sample size when estimating conditional quantiles”, CEUR Workshop Proceedings, 1638 (2016), 769781  crossref  scopus
7. S. Ya. Shatskikh, L. E. Melkumova, “Normality assumption in statistical data analysis”, CEUR Workshop Proceedings, 1638 (2016), 763–768  crossref  scopus (cited: 1)
8. S. Ya. Shatskikh, L. E. Melkumova, “Geometry of conditional quantiles of multidimensional probability distributions”, THEORY PROBAB. APPL., 61:3 (International Conference on Stochastic Methods (Novorossiysk, May 27 June 3, 2016)), Abstracts of the International Conference on Stochastic Methods, 2016, 521-538  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 1)

   2015
9. L. E. Melkumova, “Statisticheskie otsenki uslovnykh kvantilei dlya odnogo klassa mnogomernykh raspredelenii”, Informatsionnye tekhnologii i nanotekhnologii, Materialy Mezhdunarodnoi konferentsii i molodezhnoi shkoly (Samara, 29 iyunya-01 iyulya 2015 g.), Federalnoe gosudarstvennoe avtonomnoe obrazovatelnoe uchrezhdenie vysshego obrazovaniya Samarskii gosudarstvennyi aerokosmicheskii universitet imeni akademika S.P. Koroleva (Natsionalnyi issledovatelskii universitet), 2015, 296  elib

   2012
10. L. E. Melkumova, S. Ya. Shatskikh, “Solving not completely integrable quantile Pfaffian differential equations”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, no. 3/1(94), 20–39  mathnet

   2011
11. S. Ya. Shatskikh, I. S. Orlova, L. E. Melkumova, “Kvantilnye mnogomernye modeli regressii, osnovannye na differentsialnykh uravneniyakh Pfaffa”, Izvestiya Rossiiskoi Akademii estestvennykh nauk. Seriya MMMIU, 2011, no. 3–4, 14–109

Presentations in Math-Net.Ru
1.
L. E. Melkumova
Dobrushin Mathematics Laboratory Seminar
October 8, 2019 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020